Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Diagnosed with spinal tuberculosis. How to get relief from cough and vomiting?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5376 Questions
My Mother in law is a Rumathoid Arthrities Patient, she is diognoised with Spinal TB around 4 months before and offlate Recurring cough and vomiting.. Please need help badly..

I need to understand why she is getting persistent cought and vomiting and how to avoide. inspite of Cough syrups and digestion medicines she is not improving..
Posted Tue, 4 Dec 2012 in General Health
Answered by Dr. Grzegorz Stanko 22 minutes later

Thank you for the query.

As she was diagnosed with Spinal Tuberculosis there must be the main source of this disease. Usually TB affects lungs at first. So it is very possible that there are some changes in her lungs. Tuberculosis creates empty spaces in the lungs (TB cavities) where there is a great environment for Aspergillosis can grow causing severe caught.
So it is advisable to have chest X-ray and if no findings, chest CT and bronchoscopy.
Vomiting can be caused by strong cough but it can also appear as symptom of digestive tract. As your mother in law has been suffering from Rheumatoid pains, she probably has been using a lot of non-steroidal anti-inflammatory drug. This medicines do cause peptic ulcers. It is advisable for her to have upper GI endoscopy performed.
If some blood in stool appears, constipations, weight lost, colonoscopy should be performed as well. Abdominal ultrasound should be done.

Hope this will help. Feel free to ask further questions.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor